MAUDE Adverse Event Report: CORINDUS, INC CORPATH GRX SYSTEM

CORINDUS, INC CORPATH GRX SYSTEM
Model Number 303
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corindus service personnel investigated the problem and found a burnt cable indicating a possible electrical short.No patient involvement.There was no patient or operator injury due to the issue.The initial investigation has not been able to duplicate any failures.The issue will be monitored and trended in future complaints.
 
Event or Problem Description
Suspect wiring issue as robotic drive connector has a burn mark.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
Manufacturer (Section D)
CORINDUS, INC
309 waverly oaks road
waltham, ma
MDR Report Key10254445
Report Number3007822508-2020-00003
Device Sequence Number14104251
Product Code DXX
UDI-Device Identifier00816280023031
UDI-Public(01)00816280023031(11)180828
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number303
Device Catalogue Number303
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1